# SDR UIEA2014081300399

- Difficulty date: August 13, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 74,740 hours, 18,810 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 5332T30T90
- Part serial: 2186
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FIRE LP 1.  R & R APU FIRE WARNING CONTROL CARD IAW AMM 26-15-00.  OPERATIONS CHECKS COMPLIED WITH.
